# SDR AALA202201257853

- Difficulty date: January 14, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT VERTICAL PRESSURE DECK CRACKED AT LEFT BUTT LINE 31.83 - 40.00 IN LEFT MAIN LANDING GEAR WHEEL WELL. INSTALLED DOUBLER IN ACCORDANCE WITH SRM 57-10-10-2R.
